# SDR DXTA200300006

- Difficulty date: March 12, 2003
- Submitted: March 13, 2003
- Operation: Air carrier
- Aircraft: N383QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600483
- Aircraft time: 4,219 hours, 3,403 cycles
- Engine: Pwa JT15D5
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

DURING GROUND OPERATION WITH GPU PLUGGED IN AND AVIONICS SYSTEM ON, ODOR AND SMOKE FILLED CABIN. SMOKE CAME FROM THE COCKPIT.
